# SDR P5CA9500072

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Ties
- Condition: Cracked
- Location: Fuselage
- Part time: 86,895 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK TENSION TIE AT STA. 780, 800, 820, 860, 880, 900, 920, 940 LH AND RH, FOUND CRACKS.  REPAIRED PER BOEING SERVICE BULLETIN 53-2371.
